# SDR P5CA9500877

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Fod
- Location: Nr 1/2/3 Engines
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FAN BLADE DAMAGE NUMBERS 1, 2 AND 3 ENGINES, DUE TO ICE INGESTION.  BLENDED BLADES TO FLYBACK LIMITS AT EWE AND AT JFK REPLACED COMPLETE SET OF FAN BLADES ON NR 2 ENGINE.  BLENDED AND REPLACED MATCHED SETS NR 1 AND NR 3 ENGINE IAW MM 72-31-02.
